Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Why am I having breathing difficulty after taking salazopyrin for ankylosing spondylitis ?

Dear Dr. how are you PLS can some one help me I m Muhanad From Iraq I have AS Ankylosing Spondylitis my doctor tell me to take medicine called salazopyrin 500mg but when I start to take it it cause for me Breathing difficulties I start by 1g daily (one pill twice ) is that normal or it is some thing wrong? or it must stop this medicine please help me
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Psychiatrist 's  Response
Hi welcome to HCM,
The first symptoms Ankylosing Spondylitis are typically chronic pain and stiffness in the middle part of the spine or sometimes the entire spine, often with pain referred to one or other buttock or the back of thigh from the sacroiliac joint.,which may itself present as dyspnoea(difficult breathing ).
However ,the drug which you are taking is an agent for immunosuppression ,the treatment of choice ,but can have side-effects like thrombocytopenia and acute dyspnoea .
you must consult your doctor again before changing the medicine or stopping all together .
hope i answered your query .
Answered: Wed, 21 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor